# SDR ASAA9510072

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 8731002142
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE SMOKE BARRIER 'EXIT TO REAR' LIGHT WAS FOUND INOPERATIVE.  REPLACED LIGHT ASSY AND LIGHT OPERATED NORMALLY.  (M)
